Ive started taking lisinopril 10 mg 2 weeks back. A few days after, i started waking up during night sweating and heart beat increased. Before taking the medicine, i never used to have this though my blood pressure used to be high. Now I’m having high heart beat even if i walk. The condition is especially true 3-4 hours after taking medicine. I tried stopping the medicine, but that increased my blood pressure back to high levels including increased heart beat. Since this is thanksgiving weekend, my PCP is not available until Monday. What can i do to feel ok?
I’m so sorry you are going through this. I also take this medication as well I just notice that I cannot sleep very often . I don’t know what meds you take but what helps me is a light sleep aide otc. But please call your drs office. They should have a call service so you can talk to a Doctor
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.